数学季刊 ›› 2010, Vol. 25 ›› Issue (1): 1-7.

• •    下一篇

Yamabe方程在完备流形上的一个推广

  

  1. Department of Mathematics, Beihang University
  • 收稿日期:2006-01-15 出版日期:2010-03-30 发布日期:2023-06-07
  • 作者简介:WU San-xing(1958- ), male, native of Qixian, Shanxi, an associate professor of Beihang University, Ph.D., engages in differential geometry.
  • 基金资助:
     Supported by the NSFC(10871017);

A Generalization of Yamabe Equation on Complete Manifolds 

  1. Department of Mathematics, Beihang University

  • Received:2006-01-15 Online:2010-03-30 Published:2023-06-07
  • About author:WU San-xing(1958- ), male, native of Qixian, Shanxi, an associate professor of Beihang University, Ph.D., engages in differential geometry.
  • Supported by:
     Supported by the NSFC(10871017);

摘要: This paper considers a semilinear elliptic equation on a n-dimensional complete noncompact Riemannian manifold, which is a generalization of the well known Yamabe equation. An existence result is proved.

关键词: Riemannian manifold, conformal Riemannian metric, semilinear elliptic PDE

Abstract: This paper considers a semilinear elliptic equation on a n-dimensional complete noncompact Riemannian manifold, which is a generalization of the well known Yamabe equation. An existence result is proved.

Key words: Riemannian manifold, conformal Riemannian metric, semilinear elliptic PDE

中图分类号: